RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Melen'chuk, Nikolai Vladimirovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:116
Abstract pages:1020
Full texts:254
References:131
Associate professor
E-mail:

http://www.mathnet.ru/eng/person54355
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. A. V. Zykina, N. V. Melen'chuk, “Finite number of iterations in the two-step extragradient method”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 9,  75–79  mathnet; Russian Math. (Iz. VUZ), 58:9 (2014), 62–65  scopus
2012
2. D. N. Zaporozhets, A. V. Zykina, N. V. Melen'chuk, “Comparative analysis of the extragradient methods for solution of the variational inequalities of some problems”, Avtomat. i Telemekh., 2012, 4,  32–46  mathnet; Autom. Remote Control, 73:4 (2012), 626–636  isi  scopus
2010
3. A. V. Zykina, N. V. Melenchuk, “A two-step extragradient method for variational inequalities”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 9,  82–85  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:9 (2010), 71–73  scopus
4. A. V. Zykina, N. V. Melen'chuk, “A doublestep extragradient method for solving a resource management problem”, Model. Anal. Inform. Sist., 17:1 (2010),  65–75  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020